# SDR CALA9901589

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Rows 15 - 25
- Component: Mathews
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE AT ROWS 15-25.  THE BATTERY CHARGER WAS REPLACED AND OPERATION CHECKED GOOD IAW MM 33-51-07.
